# SDR DALA2024060805892

- Difficulty date: June 1, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 52,426 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6819, DURING CRV FOUND 2L DOOR EMERGENCY EXIT COVER DIFFUSER LENS MISSING. CORRECTIVE ACTION: INSTALLED EXIT SIGN DIFFUSER AT DOOR 2L. (LP 0370911)
